Doctor back in the winter of 2002 I kissed a young lady. After kissing her two days later my lips began to burn. I tried chapstick thinking my lips where chap. After about 2 weeks I went to the doctor and told him about what had happen and the problems I was having. My doctor told me that my lips were just irritated from the cold and he told me to try some over the counter stuff to stop the burning. I tried carmex and some canker sore medicine and put this stuff on my lips. I also tried abeva. Well I don't think I should have put the canker sore medicine on my lips and I think I used the abeva to long because the right side of my lip began to swell. I went back to the doctor about a month later and showed him the swelling that occured. He then prescribed the cream denavir and told me to put it on my lip for about a week and the swelling would go down and it would stop any pain I had. I also asked him if I had herpes? He told me I did not because he said I did not have any signs or lesions or scabs. He told me I had swelling of the lip. Well the pain and the burning has stop. However my lip remaines swollen. What can I do about the swollen lip? Also what caused the swelling?
Don't know for sure, but I agree it isn't herpes. Do you lick your lips a lot? Irritation can cause swelling, and if you're worried about herpes, you might rub or lick your lip out of anxiety. So I would forget about herpes, and ask your doctor to consider an anti-inflammatory cream containing a hydrocortisone derivative. That plus a moisture cream should take care of things. Follow-up with your doctor is recommended.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.